MathSciNet Relay Station
MathSciNet bibliographic data
MR1770663 35K15 (35B05 35B40)
Martel, Yvan; Souplet, Philippe Small time boundary behavior of solutions of parabolic equations with noncompatible data. J. Math. Pures Appl. (9) 79 (2000), no. 6, 603–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement